# SDR P5CA9601069

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBOARD CHORD STA 2360 BETWEEN STRINGER 45 RT TO 45 LT.  CORROSION REMOVED AND TREATED PER SRM 51-10-01.
